A middle aged female presented with these skin and scalp lesions since 6 months is taking Wysolone 20 mg BD for the same from a local doctor without prescription..No itching or pain...What could be the probable diagnosis.....

(Edited)

7 Likes

LikeAnswersShare

This is a classical case of Prolong used prednesolone side effects.- buffalo hump - moon shape face- indicating Cushing syndrome- Angioodema sign present- swelling of airways- difficulty in breathing- thinning of skin resultant into purpura- generalised fungal infection of skin due to prolong use- if her bone density check she might have severe osteoporosis.- immune factor may have depressed.- Nice case shared by dr.Hardik.

Easy bruising of the skin, hair loss, puffy face and a fat pad over the interscapular area suggest Iatrogenic Cushing's syndrome.

Extensive fungal infection which was aggravated by long term use of steroids.

What is the management??
0

Purpura

Dr. Hardik, Here visual shows the patient on artificial respiration means to combat the difficult to breathing and multiple red rashes throughout the body. The long history of taking Prednisolone will give SEVERE ALLERGIC REACTIONS ( ANAPHYLAXIS) including swelling of the airways ( ANGIODEMA) that leads to Short of breath and airway obstruction. So the minimise the effects of prednisolone by gradual tappering the prednisolone by reducing every 5 mg for 2 weeks and maintains the fluid balance, and airway patency.

Diffuse fungal infection aggrevated due toLong time use of steroids leads to this stage probably pl. do hemogram kft left for further assessment of treatment

Thank you all of you
0

This looks to be c/o aggressively and overtly treated by steroids these are more if purpeic spots do hemogram esr and lfts for blood dyscrasia

Cushing's syndrome with anemia with purpura with probably lvf

Prolonged use of steroid causes extensive fungal infection.

Ptyriasis versicolor or lichen but it is due to steroids

Load more answers